American Journal of Applied Mathematics

Volume 10, Issue 6, December 2022

  • An Approach for Solving Minimum Spanning Tree Problem Using a Modified Ant Colony Optimization Algorithm

    Kankanam Pathiranage Oshan Niluminda, Ekanayake Mudiyanselage Uthpala Senarath Bandara Ekanayake

    Issue: Volume 10, Issue 6, December 2022
    Pages: 223-235
    Received: 22 October 2022
    Accepted: 4 November 2022
    Published: 8 December 2022
    DOI: 10.11648/j.ajam.20221006.11
    Abstract: In real life, people often want to do tasks at the lowest possible cost while also taking into consideration travel time and distance. The term "minimum spanning tree" refers to the spanning tree that has a weight that is less than or equal to the weight of all other feasible spanning trees. A spanning tree is created when every vertex in a network... Show More
  • Application of Log and Exponential Functions for Velocity Calculation in Axis Symmetrical Conductor’s Cross-Section

    Aleksandra Rajcevic

    Issue: Volume 10, Issue 6, December 2022
    Pages: 236-239
    Received: 16 November 2022
    Accepted: 6 December 2022
    Published: 15 December 2022
    DOI: 10.11648/j.ajam.20221006.12
    Abstract: The paper is occupied with laminar and turbulence flow in round conductors having as main theme velocity division in pipes cross – section. For this problem there are existing formulas that are analyzed, and also some new formulas are presented. Rectilinear flow is researched with constant cross – section therefor flow through all cross – sections ... Show More
  • Generalisation of Euler's Identity in the Form of K-Hypergeometric Functions

    Nafis Ahmad, Mohd Sadiq Khan, Mohammad Imran Aziz

    Issue: Volume 10, Issue 6, December 2022
    Pages: 240-243
    Received: 27 October 2022
    Accepted: 28 November 2022
    Published: 29 December 2022
    DOI: 10.11648/j.ajam.20221006.13
    Abstract: In this paper, we present a generalization of Euler’s identity associated to usual hypergeometric function in the form of an identity associated with the k-hypergeometric function. The second-order homogeneous k-hypergeometric differential equation , by Frobenious method yields a pair {y1(z),y2(z)} of linearly independent solutions in the form of k... Show More